# SDR 96ZZZM1400

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91237
- Make and model: Cvac 24013
- Aircraft serial: 140
- Engine: Pwa R2800*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Scoop
- Condition: Fod
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: C, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE ONLY DEVELOPED 46 INCH MAP AND 2600 RPM.  THE TAKEOF WAS ABORTED AND RETURNED TO RAMP.  REMOVED FOD FROM UPPER AIR INTAKE SCOOP.  AIRCRAFT RETURNED TO SERVICE.  (M)
